Applications of Hölder-İşcan inequality for n-times differentiable (s, m)-convex functions

Khan K. A., Ayaz S., İşcan İ., Shah N. A., Weera W.

AIMS Mathematics, vol.8, no.1, pp.1620-1635, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.3934/math.2023082
  • Journal Name: AIMS Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus, Directory of Open Access Journals
  • Page Numbers: pp.1620-1635
  • Keywords: n-times differentiable functions, Hermite-Hadamard inequalities, means, (s, m)-convex function, Holder-Iscan inequality, HADAMARD-TYPE INEQUALITIES, INTEGRAL-INEQUALITIES, CONVEX
  • Karadeniz Technical University Affiliated: No


© 2023 the Author(s), licensee AIMS Press.In this work, Hölder-Isçan inequality is used for the class of n-times differentiable (s, m)-convex functions. The outcomes are new Hermite-Hadamard type inequalities and modified integrals are estimated by better bounds. Special cases are deduced as the existing results from literature. Furthermore, some applications to arithmetic, geometric and logarithmic means are also presented.